MathSciNet Relay Station
MathSciNet bibliographic data
MR2570567 49J20 (35Q53)
Shen, Chunyu; Tian, Lixin; Gao, Anna Optimal control of the viscous Dullin-Gottwalld-Holm equation. [Optimal control of the viscous Dullin-Gottwald-Holm equation] Nonlinear Anal. Real World Appl. 11 (2010), no. 1, 480–491.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement